The Annals of Mathematical Statistics

The Limiting Distributions of Certain Statistics

J. L. Doob

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 6, Number 3 (1935), 160-169.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732594

Digital Object Identifier
doi:10.1214/aoms/1177732594

Zentralblatt MATH identifier
61.1296.01

JSTOR
links.jstor.org

Citation

Doob, J. L. The Limiting Distributions of Certain Statistics. Ann. Math. Statist. 6 (1935), no. 3, 160--169. doi:10.1214/aoms/1177732594. https://projecteuclid.org/euclid.aoms/1177732594


Export citation